| Model Number |
0282 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a high out of range shock impedance measurements.Technical services (ts) was consulted and discussed stored data as well as troubleshooting options for further examination.This rv lead remains in service.No adverse patient effects were reported.
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a high out of range shock impedance measurements.Technical services (ts) was consulted and discussed stored data as well as troubleshooting options for further examination.This rv lead remains in service.No adverse patient effects were reported.Additional information from the filed indicates a commanded shock and a defibrillation threshold (dft) test was performed during the scheduled pulse generator changeout, with the shock impedance measurements within established limits.This device remains in service.No adverse patient effects were reported.